MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO C STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO C STERILIZER
Model Number 16C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported water was leaking from their amsco c sterilizer onto the floor.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the unit and found the view port had become damaged allowing water and steam to leak from the sterilizer.The technician replaced the view port, tested the unit, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.
 
Additional Manufacturer Narrative
A steris service technician collected water samples to be tested.The results identified that one of the critical chemical attributes of water quality was above the maximum requirements and one was below the minimum requirements for the electric steam generator as stated in the amsco c sterilizer operator manual (table 7-3.Required feed water quality for carbon steel generators).The user facility is responsible for ensuring that their incoming water supply remains within the electric steam generator's operating requirements.The amsco c sterilizer operator manual states (3-1), "water quality - supplied must be within specifications.Improper water quality adversely affects equipment operation." the technician notified the customer of the water quality test results and that their water quality is not meeting the required operating conditions.No additional issues have been reported.

Brand Name
AMSCO C STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15006105
Report Number3005899764-2022-00032
Device Sequence Number2413994
Product Code FLE
UDI-Device Identifier00724995151928
UDI-Public00724995151928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16C
Device Catalogue NumberRR01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Supplement Date Received by Manufacturer06/17/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown